# SDR FDEA201006302236

- Difficulty date: June 30, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 60,831 hours, 10,312 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27362
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATCH REPAIR FOUND AT RT WING INBOARD FLAP LOWER SEGMENT LOWER SKIN STA XIFH 172.  EXISTING PATCH REPAIR AT RIGHT HAND WING INBOARD FLAP LOWER SEGMENT LOWER SKIN   STA XIFH 172 EVALUATED AND FOUND NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  RT WING INBOARD FLAP LOWER SEGMENT LOWER SKIN STA XIFH 172 REPAIRED IAW SRM 57-00-00 FIGURE 205 REPAIR GENERAL REVISION 43. E.O. 5100-7-5001 A4   PART   1, REPAIR CLASSIFIED AS MAJOR PER MM 6-2-100 REVISION 110.
